MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT
Model Number EV08262CD
Medical Device Problem Codes Difficult to Insert (1316); Retraction Problem (1536); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date 08/2020).
 
Event or Problem Description
It was reported that during a stent placement procedure, the delivery system allegedly become stuck when attempting to advance through a 6fr sheath.Upon removal, there were difficulties retracting the delivery system from the patient and the stent allegedly dislodged from the balloon.Another device was used to complete the procedure.There was no reported patient injury.

Brand Name
VALEO BALLOON EXPANDABLE BILIARY STENT
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9931545
Report Number2020394-2020-02442
Device Sequence Number2333961
Product Code FGE
UDI-Device Identifier00801741000829
UDI-Public(01)00801741000829
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV08262CD
Device Catalogue NumberEV08262CD
Device Lot NumberGFCT3375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1